# SDR MWEA98148

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N203ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47673
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Aft Pres Blkhd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND LIGHT CORROSION ON FWD SIDE OF APB LEFT SIDE FROM APPROXIMATELY LONG 26L TO 28L.  MTC REPAIRED IAW SRM 53-03 FIG 9 SHEET 1 AND 51-30-5.
